# SDR DHL2003604577

- Difficulty date: May 6, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Spoiler
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 SPOILER EXTERNAL SKIN DELAMINATED. CUT OUT DAMAGED AREA IAW SRM 57-2-3 PG 14 PARAGRAPH 6B. FABRICATED PLUG AND DOUBLER IAW SRM 51-1-9 PG 4 PARAGRAPH 4. CLEANED IAW SRM 51-1-9 PG 1, PARAGRAPH 1. BONDED AND CURED IAW SRM 51-1-9 PG 2, PARAGRAPH 2. FOR REMOVAL AND INSTALLATION SEE N/R 2642.
